# SDR DALA2022121608156

- Difficulty date: December 16, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 88,677 hours, 40,089 cycles
- Engine: Cfmint CFM565A1
- Engine time: 59,106 hours, 28,880 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Faulted
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  RETURNED TO ATL FOR A NR 2 ENGINE LOW OIL PRESSURE ECAM MESSAGE, QUANTITY NORMAL. OIL PRESSURE INDICATION SHOWED NORMAL PRESSURE.  REPLACED LOW OIL PRESSURE SWITCH AND TRANSMITTER, NO HELP. REPLACED EIU ALL INDICATIONS NORMAL. OK FOR SERVICE. (9863704)
